RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2015, Volume 97, Issue 3, Pages 475–480 (Mi mz10602)  

Brief Communications

On the Number of Domains of Maximal Dimension in Partitions of Projective Spaces by Hyperplane Arrangements

I. N. Shnurnikov

National Research University "Higher School of Economics", Moscow

Keywords: projective space, hyperplane arrangement, partition, domain of maximal dimension.

DOI: https://doi.org/10.4213/mzm10602

Full text: PDF file (385 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2015, 97:3, 480–485

Bibliographic databases:

Document Type: Article
Received: 27.07.2014

Citation: I. N. Shnurnikov, “On the Number of Domains of Maximal Dimension in Partitions of Projective Spaces by Hyperplane Arrangements”, Mat. Zametki, 97:3 (2015), 475–480; Math. Notes, 97:3 (2015), 480–485

Citation in format AMSBIB
\Bibitem{Shn15}
\by I.~N.~Shnurnikov
\paper On the Number of Domains of Maximal Dimension in Partitions of Projective Spaces by Hyperplane Arrangements
\jour Mat. Zametki
\yr 2015
\vol 97
\issue 3
\pages 475--480
\mathnet{http://mi.mathnet.ru/mz10602}
\crossref{https://doi.org/10.4213/mzm10602}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3370535}
\zmath{https://zbmath.org/?q=an:06455282}
\elib{http://elibrary.ru/item.asp?id=23421537}
\transl
\jour Math. Notes
\yr 2015
\vol 97
\issue 3
\pages 480--485
\crossref{https://doi.org/10.1134/S0001434615030190}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000353566800019}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84928684545}


Linking options:
  • http://mi.mathnet.ru/eng/mz10602
  • https://doi.org/10.4213/mzm10602
  • http://mi.mathnet.ru/eng/mz/v97/i3/p475

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:136
    Full text:15
    References:18
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019